Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by saint james on December 31, 1998, at 0:42:34

In reply to Effexor withdrawal - very bad news, posted by janey on November 1, 1998, at 16:30:34

> I don't know if Effexor has a shorter half life than the SSRIs, or really what the withdrawal side effects might be for those,

James here...

Yep...short half is one of the few AD's that has a short half life. For this reason it is best to not take 1 big dose at a divided dose. I get no withdrawal but Effexor greatly improves my cognation (dopamine ?) so I quickly feel it's lack of effects. On other lists
many have reported it is tuff to come off would seem that as Effexor rapidly clears from your system this may be part of the reason. I have tolerated doses as high as 400 mgs and take 200-300 a day. Makes me sweat a bit (and I have a genetic predisposition to doing this anyway) but I get used to is only a problem if is miss a dose. Above 400 mgs my tummy cannot take it...another common problem.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:1016